Probably not what you think.

CAUTION:  Men probably won't want to read this.  Mostly girl stuff.

I've been on birth control for about 6 or 7 years at this point, and they say you should take a break after 7 years or so.  So, since I don't really need it right now (personal decision), and without speaking first with my doctor ( I know, bad), I'm going to take a break from it for a month.  This is partly because I'm really interested in how my body will react, how it will be without artificial hormones…but also because there may be a couple of months where I won't have health insurance next summer, and I want to stock up on as many meds as possible before that time so I don't have to pay outrageous prices when I need them.

I've heard lots about the side effects of b.c., but never experienced most of them myself.  And I'm on a pretty high dose of it, since a lower dose wasn't doing the trick (just believe me on that one…no, I didn't get pregnant).  The exception to the side effects for me was when I was put on a tricyclic b.c. for a while;  I've heard that those are actually supposed to clear up skin problems, but for me it had the opposite effect (boo, hiss!).  But with the stuff I'm on now, it's all good. *  Anyway, let's see if the lack of hormones I've become used to taking makes me go crazy, shall we?  I'll let you know, internets.

In other news, I voted last Saturday.  For Barack Obama, natch.  It was the first time I've ever voted (I just never bothered registering before) and I'm proud that I did my civic duty and whatnot.  Good citizen, right here!

Also, been thinking about starting another, private blog to talk about my love life and whatnot.  I realized that since I have a link from my Fb to this, men might actually read what I write about them (if I decided to do so).  I'll let you all know if I actually decide to start one, but you'll have to ask for the address and password (yeah, I might password-protect it…**).

That's all for now…off to register for classes for my LAST semester in grad school!!! Also, will post pictures of my Halloween costume next week.  Am going as a biker chick, since I've got the leathers and don't want to think of something better (I did get temp tattoos for it, though…).

What are YOU going as for Halloween?  Or what are your children or pets going to be?

*Note:  I did start fainting every once in a while when I first began taking the high dose, but this could be a coincidence.  And also something else that I don't really want to mention, because when I do, people look at me like I'm a freak. No, really.***

**And I have a really sweet passphrase in mind.  Almost makes me want to start it just so I can use it.

***Why don't I jump on the bandwagon and let the internet in on something that totally embarasses me?  Okay, so the b.c. I'm on actually makes me lactate every couple of months. Not much, but enough that I notice (and sometimes the sig. other does…).  Apparently, this side effect isn't that uncommon, and can happen anytime you take things that mess with your natural hormones (that's straight from the doc).  Or if there is something wrong with your hormones already (there isn't with me).  But it is weird.

Advertisements